# SDR A6WA2019110946979

- Difficulty date: November 5, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 35,608 hours, 34,302 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050115
- Part serial: DCL104204
- Condition: Discharged
- Location: Nlg
- Part time: 30,087 hours, 27,169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED NWS INOP CAUTION RAN QRH MSG DID NOT RESET. MSG CLEARED UPON  LANDING WHEN NWS SELECTED      AIRCRAFT REMOVED FROM SERVICE  SERVICED NLG STRUT PER AMM 12-12-32. CW OPERATIONAL CHECK OF NWS PER AMM 32-51 CHECKED GOOD NO AMBER CAUTION MSGS DISPLAYED
